MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the investigated complaint the circumstances under which the equipment was damaged remain unknown.However, based on the analysis of the previous complaints and the conducted investigation, it is believed, that the most likely scenario is that the side rail detached (screws holding the panel were ripped off) due to excessive external force applied.According to the instructions for use for citadel plus bed (ifu 831.374 rev.14), the operation of the sides rails should be checked daily."if the result of any of these actions in unsatisfactory, contact arjo or qualified service personnel." to sum up, the side rail was partially detached from the bed's frame, therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the side rail panel partial detachment from the bed which may result in the patient fall from the bed.There was no patient involvement.
 
Event or Problem Description
During the quality control inspection of the citadel plus bed frame upon its return from the customer, it was found that two of the four screws holding the panel to the metal plate started to pulling out.There was no indication of patient involvement, and no injuries were reported.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24614566
Report Number3007420694-2026-00042
Device Sequence Number10181660
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)200512
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown